# SDR P5CA2025041000012

- Difficulty date: April 5, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 64,110 hours, 7,400 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 7600001101
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE IS A BURNING SMELL DUE TO PACK L (WHEN BLEED AIR DEMAND CHANGES).( C/W CONDITIONAL INSPECTION SMOKE/ODOR IN FLIGHT DECK, FOUND CONTAMINATED RECIRCULATING FAN FILTERS REF AMM 05-5-50-200-801. REPLACED ALL RECIRCULATING FILTERS IAW 21-26-00. NO FURTHER DEFECTS NOTED. )
